How Long Will The Coughing Up Of Blood Stop After Consuming OAT?
At noon, I have been consuming TB for only 2 days, but excessive coughing of blood continues. Does it take time? And can I take the alprazolam drug together with the TB drug? Usually how long does the coughing up of blood stop after taking the TB medicine? Please answer.
Hello Sofie, thanks for asking.
Anti-tuberculosis drugs (OAT) consist of several drugs that are combined in one regimen. The regimen given depends on the type of TB that is infected. Each regimen has a different dosage and schedule of administration.
TB is a chronic disease. In the lung, TB infection can affect the interstitial tissue, air sacs (alveoli), airways (bronchioles), bronchi, pulmonary blood vessels, or lung walls. The process of chronic infection causes part of the lung tissue to damage and die to form a cavity (hole like a crater). The cavity can cause a cough datah. In addition, infections that spread to the airways and blood vessels, also contribute to the symptoms of coughing up blood.
Any medicine certainly needs time to heal the tissue. In principle, the longer the course of an illness, the healing process will also be longer. OAT will eradicate TB bacteria gradually. This provides an opportunity for the lung cells to repair damaged tissue slowly. Therefore, from the time OAT is consumed until symptoms improve, it can take several weeks or months. The healing time is different for each individual, depending on the initial conditions. Therefore, we cannot estimate the cure time for your blood cough.
You should consult with your treating doctor to determine whether you can take alprazolam with OAT or not. Sometimes there is a risk of drug interactions if several types of drugs are taken together. Make sure you keep taking OAT without breaking up for a day, so that TB does not occur.
Hopefully this answer can help. Regards.